# SDR MALA010785

- Difficulty date: November 28, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23080031
- Part serial: 96289
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3020 AC DID AN AIR RETURN FOR THE RIGHT DC GEN FAILING.  WEATHER WAS BAD AT DESTINATION (YWG) SO CREW HAD AC TURN AROUND.  AIR RETURN TO MSP.  MAINTENANCE REPLACED THE RT DC GENERATOR P/N 23080-031, S/N OFF 96289, S/N ON 96449.
